# SDR AALA202502285146

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 49,205 hours, 19,674 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CLEANING CREW FOUND EXPOSED CABLES IN FRONT OF SEAT 25A. MAINTENANCE FOUND HARNESS (351WL7) FOR EMERGENCY LIGHT FLOOR MARKINGS FOR SEAT ROWS 24 AND 25 LEFT HAS A BROKEN WIRE AND REPAIRED IT PER ESPM 20-43-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
